[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] infusion sites

I am a little confused right now.  The first two times I inserted my
infusion set, I had no redness or rash.  The tird time I changed the site,
it became red the length of the needle within a few hours and by the next
day, I had a rash under the patch that covers it.  My bg's were still okay,
but I changed the site this morning anyway.  Now, I have a red patch about
the size of a quarter to a half dollar around the insertion site.  It is
redder in the line following the needle itself.  Does anyone have any idea
what is going on?  I have never been allergic to anything medical before,
but I am getting concerned.  My bg was 330 at 11 pm when I took a bolus of 3
units at 9:30 to cover a sandwich and a bg of 200.  I'm at a loss and there
is no way to get a hold of either my CDE or my endo that knows anything
about pumps until Monday am.


for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml